Tags

Type your tag names separated by a space and hit enter

Intravenous immunoglobulin-induced, non-eczematous, vesiculobullous eruptions in Stevens-Johnson syndrome.
Am J Clin Dermatol. 2009; 10(5):339-42.AJ

Abstract

Intravenous immunoglobulin (IVIG) has emerged as a promising treatment that interrupts the progression of Stevens-Johnson syndrome (SJS). Our patient experienced an uncommon adverse effect, non-eczematous, vesiculobullous eruptions, after treatment with IVIG. These new lesions developed rapidly on the palms while most previous SJS bullous lesions subsided. A skin biopsy of these new lesions showed an intracorneal vesicle, without epidermal necrosis, with inflammatory cell infiltration. IVIG-induced, vesiculobullous eruptions are discussed, along with their possible pathogenesis. With the increasing use of IVIG for treatment of bullous dermatoses, recognition of this rare adverse effect is important for prompt differential diagnosis.

Authors+Show Affiliations

Department of Dermatology, Chang Gung Memorial Hospital, Taipei, Taiwan.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Research Support, Non-U.S. Gov't

Language

eng

PubMed ID

19658448

Citation

Lin, Wan-Lung, et al. "Intravenous Immunoglobulin-induced, Non-eczematous, Vesiculobullous Eruptions in Stevens-Johnson Syndrome." American Journal of Clinical Dermatology, vol. 10, no. 5, 2009, pp. 339-42.
Lin WL, Lin WC, Chang YC, et al. Intravenous immunoglobulin-induced, non-eczematous, vesiculobullous eruptions in Stevens-Johnson syndrome. Am J Clin Dermatol. 2009;10(5):339-42.
Lin, W. L., Lin, W. C., Chang, Y. C., Yang, L. C., Hung, S. I., Hong, H. S., & Chung, W. H. (2009). Intravenous immunoglobulin-induced, non-eczematous, vesiculobullous eruptions in Stevens-Johnson syndrome. American Journal of Clinical Dermatology, 10(5), 339-42. https://doi.org/10.2165/11310610-000000000-00000
Lin WL, et al. Intravenous Immunoglobulin-induced, Non-eczematous, Vesiculobullous Eruptions in Stevens-Johnson Syndrome. Am J Clin Dermatol. 2009;10(5):339-42. PubMed PMID: 19658448.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Intravenous immunoglobulin-induced, non-eczematous, vesiculobullous eruptions in Stevens-Johnson syndrome. AU - Lin,Wan-Lung, AU - Lin,Wen-Chi, AU - Chang,Ya-Ching, AU - Yang,Li-Cheng, AU - Hung,Shuen-Iu, AU - Hong,Hong-Shang, AU - Chung,Wen-Hung, PY - 2009/8/8/entrez PY - 2009/8/8/pubmed PY - 2009/10/14/medline SP - 339 EP - 42 JF - American journal of clinical dermatology JO - Am J Clin Dermatol VL - 10 IS - 5 N2 - Intravenous immunoglobulin (IVIG) has emerged as a promising treatment that interrupts the progression of Stevens-Johnson syndrome (SJS). Our patient experienced an uncommon adverse effect, non-eczematous, vesiculobullous eruptions, after treatment with IVIG. These new lesions developed rapidly on the palms while most previous SJS bullous lesions subsided. A skin biopsy of these new lesions showed an intracorneal vesicle, without epidermal necrosis, with inflammatory cell infiltration. IVIG-induced, vesiculobullous eruptions are discussed, along with their possible pathogenesis. With the increasing use of IVIG for treatment of bullous dermatoses, recognition of this rare adverse effect is important for prompt differential diagnosis. SN - 1175-0561 UR - https://www.unboundmedicine.com/medline/citation/19658448/Intravenous_immunoglobulin_induced_non_eczematous_vesiculobullous_eruptions_in_Stevens_Johnson_syndrome_ L2 - https://dx.doi.org/10.2165/11310610-000000000-00000 DB - PRIME DP - Unbound Medicine ER -